No Cover Image

Journal article 914 views

Discrete R-symmetries and anomaly universality in heterotic orbifolds

Nana G. Cabo Bizet, Tatsuo Kobayashi, Damián K. Mayorga Peña, Susha L. Parameswaran, Matthias Schmitz, Ivonne Zavala, Ivonne Zavala Carrasco Orcid Logo

Journal of High Energy Physics, Volume: 2014, Issue: 2

Swansea University Author: Ivonne Zavala Carrasco Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/JHEP02(2014)098

Published in: Journal of High Energy Physics
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2